Post 18 - Day 356 (Sat) | Week 51 of 2018

Updates
- My Learning — coding / programming

  • 7:30 - 10:00 AM - cold shower (2 min), spoke w/ wife, played Hearthstone. I uninstalled it. No more games

  • 10:00 - 12:00 PM - Codecademy - JavaScript: Arrays, Loops, and Objects (15 min), Codecademy - Building Interactive JavaScript Websites (45 min)

  • 12:00 - 2:00 PM - Codecademy - Building Interactive JavaScript Websites (1 hr => 1 hr 45 min today), Spoke w/ wife, Reinstalled and played Hearthstone

  • 2:00 - 4:00 PM - Played Hearthstone. Uninstalled it again. I vow I won’t play again until March 1st

  • 4:00 - 6:00 PM - Codecademy - Building Interactive JavaScript Websites (2 hr => 3 hr 45 min today)

  • 6:00 - 8:00 PM - Codecademy - Building Interactive JavaScript Websites (1.5 hr => 5 hr 15 min today), read about ‘spaced repetition studying’ for programming (0.5 hr)

  • 8:00 - 10:00 PM - spoke w/ wife, read about ‘spaced repetition studying’ for programming (0.5 hr)

— 7.5 hr sleep overnight